# SDR USAA2011070100003

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,079 hours, 49,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - 2 EA AFT EMERGENCY FLASHLIGHT BATTERIES WEAK.  REMOVED AND REPLACED 2EA AFT EMERGENCY FLASHLIGHT BATTERIES AS REQUIRED.
